# SDR HALA0800026

- Difficulty date: January 24, 2008
- Submitted: January 26, 2008
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 18,540 hours, 3,612 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101656306
- Part serial: PF0047
- Condition: Damaged
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT OVERWING SLIDE DOOR UNLATCHED.  SLIDE PACK IS BECOMING UNLACED.  REPLACED RT OVERWING SLIDE PACK PER AMM 25-65-01.
